Photo Credit: Marcy Daniels
 

Photo courtesy of Marcy L. Daniels

  Harris B. Daniels
office 203 Seeley Mudd
e-mail hdaniels AT amherst DOT edu
phone 413-542-5656
office hours M: 1:00pm - 3:00pm
W: 10:00am - 10:50am & 2:00pm - 3:00pm
Th: 10:00am - 12:00pm
F: 1:00pm - 2:00pm
 
about me
My research interests lie generally in the field of algebraic number theory and arithmetic geometry, but more specifically include elliptic curves, hyperelliptic curves, and Galois representations associated to torsion points of elliptic curves. I received my Ph.D. in 2013 under Álvaro Lozano-Robledo.
  CV
  Research Statement
  Teaching Statement
   
current courses Math 271 - Linear Algebra
   
   
past courses Math 111 - Introduction to the Calculus
  Math 271 - Linear Algebra
  Math 350 - Groups, Rings and Fields
  Math 355 - Introduction to Analysis
  Math 450 - Functions of a Real Variable
   
  Publications
[7] On the Number of Isomorphism Classes of CM Elliptic Curves Defined Over Number Fields of Even Degree (In Prep)
joint with Álvaro Lozano-Robledo
[6] On the Ranks of Elliptic Curves with Isogenies (Submitted, Data)
joint with Asa Goodwillie
[5] Torsion Points on Rational Elliptic Curves Over the Compositum of All Cubic Fields (To Appear in Math. Comp.)
joint with Álvaro Lozano-Robledo, Filip Najman, and Andrew V. Sutherland
[4] Elliptic curves with maximally disjoint division fields (To Appear in Acta Arith.)
joint with Jeffrey Hatley and James Ricci

[3]

On the Number of Isomorphism Classes of CM Elliptic Curves Defined Over a Number Field,
joint with Álvaro Lozano-Robledo (J. Number Theory, Volume 157, December 2015, Pages 367–396)
[2]
An Infinite Family of Serre Curves (J. Number Theory, Volume 155, October 2015, Pages 226247)
[1]
Siegel Functions, Modular Curves, and Serre's Uniformity Problem (Albanian J. Math. 9, (2015), no. 1, Pages 3-29. )